Action d'une forme réelle d'un groupe de Lie complexe sur les fonctions plurisousharmoniques
Annales de l'Institut Fourier, Volume 35 (1985) no. 4, p. 59-97

Let G C be a complex Lie group and G R a closed real form of G C . By definition, a pair (G C ,G R ) is pseudo-convex, if there exists on G C a regular function, strictly p.s.h., invariant by G R , and exhaustive on G C /G R . By definition, G R has a purely imaginary specter, if for all X in (G R ), the eigenvalues of adX are purely imaginary. When G C has a simply connected radical, this last property is the same as pseudo-convexity of (G C ,G R ). For (G C ,G R ) pseudo-convex and under a discrete subgroup hypothesis, there exists on an invariant open subset Ω, a strictly p.s.h. invariant function, exhaustive on Ω/G R . With the same hypothesis, we have the following theorem: “Let be Ω a G R -invariant open subset of de X×G C , with connected fibers upon X. His protection on X is Stein, when X is Stein”. We prove also the non existence of an invariant kählerian metric on G C , when the specter of G R is not purely imaginary. We deduce the non existence of a kählerian metric on some non compact complex nilmanifolds.

Soit G C un groupe de Lie complexe et G R une forme réelle fermée de G C . Un couple (G C ,G R ) est dit pseudo-convexe, s’il existe sur G C une fonction régulière, strictement p.s.h., invariante par l’action de G R et d’exhaustion sur G C /G R . On dit que G R est à spectre imaginaire pur, si pour tout X de Lie(G R ), les valeurs propres de adX sont imaginaires pures. Pour G C à radical simplement connexe, cette dernière propriété équivaut à la pseudo-convexité de (G C ,G R ). Pour (G C ,G R ) pseudo-convexe et sous une hypothèse de sous-groupe discret, il existe sur tout ouvert invariant Ω une fonction invariante strictement p.s.h. et d’exhaustion sur Ω/G R . Sous les mêmes hypothèses, on a le théorème suivant : “Soit Ω un ouvert de Stein G R -invariant de X×G C et à fibre connexe au-dessus de X. Sa projection sur X est de Stein, lorsque X est de Stein”. Au chapitre VI, on montre l’inexistence d’une métrique kählérienne invariante sur G C lorsque G R n’est pas à spectre imaginaire pur. Ce résultat implique l’inexistence d’une métrique kählérienne pour certaines variétés résolubles complexes non compactes.

@article{AIF_1985__35_4_59_0,
     author = {Loeb, Jean-Jacques},
     title = {Action d'une forme r\'eelle d'un groupe de Lie complexe sur les fonctions plurisousharmoniques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {35},
     number = {4},
     year = {1985},
     pages = {59-97},
     doi = {10.5802/aif.1028},
     zbl = {0563.32013},
     mrnumber = {87c:32035},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1985__35_4_59_0}
}
Loeb, Jean-Jacques. Action d'une forme réelle d'un groupe de Lie complexe sur les fonctions plurisousharmoniques. Annales de l'Institut Fourier, Volume 35 (1985) no. 4, pp. 59-97. doi : 10.5802/aif.1028. http://www.numdam.org/item/AIF_1985__35_4_59_0/

[1] N. Bourbaki, Algèbres de Lie, Hermann, (Chap. I). | Zbl 0213.04103

[2] B. Chafi, Principe du Minimum pour les fonctions plurisousharmoniques, Thèse de 3e cycle, Université de Lille 1, (juin 1983).

[3] J. Dieudonne, Éléments d'Analyse, Gauthier-Villars, (Tome 4). | Zbl 0485.58001

[4] F. Docquier und H. Grauert, Levisches problem und Rungeschen satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann., 140 (1960), 94-123. | MR 26 #6435 | Zbl 0095.28004

[5] B. Gilligan, A. Huckleberry, On non compact complex nil-manifolds, Math. Ann., 238 (1978), 39-49. | MR 80a:32021 | Zbl 0405.32009

[6] S. Helgason, Differential Geometry and Symmetric spaces, Academic Press. | Zbl 0111.18101 | Zbl 0122.39901

[7] J. W. Jenkins, Growth of connected locally compact lie groups, Journ. of functional Analysis, 12 (1973), 113-127. | MR 50 #2388 | Zbl 0247.43001

[8] C. O. Kiselman, The partial Legendre transform for plurisubharmonic functions, Invent. Math., 49 (1978), 137-148. | MR 80d:32014 | Zbl 0378.32010

[9] Matsushima, Morimoto, Sur certains fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. Soc. France, 88 (1960), 137-155. | Numdam | MR 23 #A1061 | Zbl 0094.28104

[10] Milnor, Morse Theory, Annals of Math. Studies, 51, Princeton Univ. Press, 1963. | Zbl 0108.10401

[11] M. S. Raghunathan, Discrete subgroups of Lie groups, Springer Verlag. | Zbl 0254.22005

[12] B. Reed, Representations of solvable Lie algebras, Michigan Math., 16 (1969), 227-233. | MR 39 #6936 | Zbl 0204.36002

[13] G. Warner, Harmonic analysis on semi-simple Lie groups, Springer Verlag, (Tome 1). | Zbl 0265.22020